Taylor asked in HealthWomen's Health · 4 weeks ago

Nexplanon birth control problems. Please read! ?

Hi all. So I’ve had the nexplanon for a year. I’m in the military so it’s one of the best options for me considering I don’t want kids right now and so I won’t forget to take a pill with weird work hours. But I went the whole first 10 months.. no periods.. no cramping.. nothing. Now all of a sudden the past two months I’ve had soreness of breast, cramping very bad, and heavy period. It’s really annoying because I haven’t had these issues in so long and now all of a sudden it happens. Is this normal? Should I get it checked out to make sure its working properly still? The cramping and bleeding are then worst! And I’m going him to visit my family this time next month for the holidays and I’m not trying to be in a bad mood and in pain because of my period. 😭 any advice would be appreciated. TIA. 

There are no answers yet.
Be the first to answer this question.